Couldn't find what you looking for?

TRY OUR SEARCH!

My husband was taking avelox and vancomyicin for a staff infection over 6 weeks after other antibiotics failed. Platelets dropped, rash appeared, spikey fever-diagnosed as viral infection "had to run its course." Ended up in ICU 7/4 with b/p 70/30, failing kidneys. First diagnosed with Stevens Johnson Syndrome; today said allergic reaction to avelox. All symptoms are SJS. Came home 7/10 with 4 weeks of descending steriods, (besides all of ones in hospital). Chronic itching and loss of skin still happening. After being off steriods for 3 days, woke up 7/23 with swollen face, arms and rash on lower body. Put back on steriods 7/24 for a series of 4 weeks. Blood work normal. What will steriods do internally for this long? Everytime he gets off of meds, is this going to come back?

Loading...

Hi, my name is Andrea. I am 27 years old and Just came out of the hospital and was in ICU for 16 days in the hospital for a month was put in a coma due to severe bleeding in the lungs. Doctors say I am one in a million never seen this before, lucky to be alive. They cannot tell me how this happened what caused it or what treatement mad me better I had taken avelox about 2 1/2 weeks before this happened. Just interested in learning more about your husbands reactions to avelox. I did develop a rash and joint pain from the antibiotic which my MD said was an allergic reaction to avelox. Please email me at ***** Thanks


**edited by moderator**
Reply

Loading...